MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ENVOY; PERCUTANEOUS CATHETER

MEDOS INTERNATIONAL SARL ENVOY; PERCUTANEOUS CATHETER
Catalog Number 67125895D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.(b)(4).Section e.1: the initial reporter phone is not available / reported.The extra device received underwent evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile envoy da, 6f, 95cm, mpd from lot number 31253180 was received contained in the decontamination pouch.Visual inspection was performed.A crack was noted on the luer hub of the catheter.Microscopic inspection was performed, and a prominent line was noted at the fusion joint of the hub.The hub was connected to a lab-sample syringe, and when the connector exerted pressure upon the hub, the line opened exposing the cracked condition at the fusion joint.A review of manufacturing documentation associated with this lot (31253180) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.Although there is no alleged quality issue against the catheter, as a result of the cracked conditions on hubs for this product family, corrective actions are being addressed through j&j medtech quality system.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during the procedure, the hub of the envoy da, 6f, 95cm, mpd (67125895d / 31253180) was kinked and there was leakage of saline.The physician replaced the device with a ¿same like¿ product and the procedure was successfully completed.There was no report of any negative patient impact.On 23-jan-2025, the complaint product was received in the product analysis lab.There were two envoy da, 6f, 95cm, mpd (67125895d) from the same lot number (31253180).One of the devices belong to the complaint and was investigated.On 04-mar-2025, an email response was received from the south korea bq team related to the extra product: "i¿ve confirmed 1 complaint sample is right and the additional one is mistakenly shipped with a complaint sample after interviewing sale ref." based on the result of the product analysis completed on 12-mar-2025, the reported issue meets usfda reporting criteria under 21 cfr 803 as a "malfunction.".

Brand Name
ENVOY
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key21586979
Report Number3008114965-2025-00213
Device Sequence Number8757811
Product Code DQY
UDI-Device Identifier10878528000652
UDI-Public(01)10878528000652(11)240213(17)270131(10)31253180
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K000715
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67125895D
Device Lot Number31253180
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Initial Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown